Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Note on an Idea of Fitch

John R. Myhill
The Journal of Symbolic Logic
Vol. 14, No. 3 (Sep., 1949), pp. 175-176
DOI: 10.2307/2267047
Stable URL: http://www.jstor.org/stable/2267047
Page Count: 2

You can always find the topics here!

Topics: Arithmetic, Predicates
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
175
    175
  • Thumbnail: Page 
176
    176